RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 2, Pages 284–287 (Mi dan39142)  

MATHEMATICS

Some cardinal invariants of products of spaces

S. Yu. Zholkov, A. S. Tanguiane

Lomonosov Moscow State University

Full text: PDF file (628 kB)

Bibliographic databases:
UDC: 513.83
Presented: П. С. Александров
Received: 15.11.1974

Citation: S. Yu. Zholkov, A. S. Tanguiane, “Some cardinal invariants of products of spaces”, Dokl. Akad. Nauk SSSR, 223:2 (1975), 284–287

Citation in format AMSBIB
\Bibitem{ZhoTan75}
\by S.~Yu.~Zholkov, A.~S.~Tanguiane
\paper Some cardinal invariants of products of spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 2
\pages 284--287
\mathnet{http://mi.mathnet.ru/dan39142}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0487954}
\zmath{https://zbmath.org/?q=an:0326.54005}


Linking options:
  • http://mi.mathnet.ru/eng/dan39142
  • http://mi.mathnet.ru/eng/dan/v223/i2/p284

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020